# SDR YENA20121023630

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 14,794 hours, 8,774 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730111
- Part serial: 07111H3458
- Condition: Cracked
- Location: Cockpit
- Part time: 14,802 hours, 8,774 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 589 HPN-FLL, CREW DECLARED EMERGENCY AND FLIGHT DIVERTED TO RDU DUE TO LEFT WINDSHIELD CRACKED AT 36K FEET.  LEFT WINDSHIELD HEAT FAILURE AFTER WINDSHIELD FAILURE.  REMOVED AND REPLACED CAPTAIN WINDSHIELD IAW AMM 56-11-00.  LEAK CHECK AND OPS CHECK OK.
